# SDR SIMA20130710009

- Difficulty date: July 10, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 34,211 hours, 31,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520170405
- Condition: Dented
- Location: Forward Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTIONI, FOUND A FORWARD FUSELAGE DENT WITH TOOLING DAMAGE BETWEEN FRAMES 5-6 AT STRINGER 13L.  PERFORMED REPAIR IAW EO-EM-53MR-2165.
